# SDR 98UAL900009

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Warning Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON EVACUATION OF AIRCRAFT, AURAL WARNING SIGNAL FAILED TO OPERATE MID CABIN TO AFT CABIN.  *S/D*  THIS PROBLEM WAS NOT DUPLICATED.  AFTER POWER WAS RESTORED, THE SYSTEM OPERATIONALLY CHECKED NORMAL.  THE SYSTEM HAS ONLY ONE POWER SOURCE FOR THE FORWARD, CENTER AND AFT ZONES OF THE AIRCRAFT, MAKING IT IMPOSSIBLE FOR THE FAILURE TO BE RELATED TO LOSS OF POWER DUE TO THE OTHER AIRCRAFT PROBLEMS.
